International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 1, Pages 131-149

On a class of fourth order linear recurrence equations

Sui-Sun Cheng

Department of Mathematics, National Tsing Hua University, Hsinchu 300, Taiwan

Received 4 May 1981

Copyright © 1984 Sui-Sun Cheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper is concerned with sequences that satisfy a class of fourth order linear recurrence equations. Basic properties of such sequences are derived. In addition, we discuss the oscillatory and nonoscillatory behavior of such sequences.